It is affecting my job
Hi Elenab311, It helps to know how long you have been on a medication if you need a answer But yes sertaline can cause temporary memory loss or confushion,But with continued use it usually goes away now it really does not list headaches.but just what we are being treated for can cause that.it does list this... copy/paste.pain or tenderness around the eyes and cheekbones which could fell lots like a headache.now if this continues i would call your doctor but it does say these go away with continued use... hope this helps you some have a good day..Chuck1957 Medically retired pharmacy Techniecian Cpht.
- Sertraline Information for Consumers
- Sertraline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sertraline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I've been on sertraline for almost 2 weeks still have anxiety... and the side effects are headaches?
Updated 12 Oct 2010 • 1 answer
Updated 24 Apr 2015 • 3 answers
Updated 13 Oct 2016 • 5 answers
Updated 28 Feb 2017 • 4 answers
Updated 10 Nov 2018 • 4 answers